Join the 'Januvia' group to help and get support from people like you.
We found 112 questions associated with the 'Januvia' topic.
Posted 23 Aug 2011 by • 2 answers
Posted 2 days 14 hours ago by • 0 answers
Regardless of what doctors say I know all drugs have negative effects. Maybe the most common is the body gets used to the drug and then can't stay without out. I'm pre-diabetic so my doc put me on 100 mg of Januvia once a day. My A1C blood levels went down but very little. So little that ...
Posted 15 Oct 2016 by • 1 answer
Posted 19 Sep 2016 by • 1 answer
Posted 1 Sep 2016 by • 0 answers
Blood sugar spike before it goes down for the rest of the day ... No idea why it's doing this
Posted 30 Apr 2016 by • 2 answers
Posted 28 Apr 2016 by • 0 answers
i take the following pills for my type 2 diabetes as follows MORNING..2 glyburide 5 mg each = 1,000 mg, 1 metformin 1,000 mg NOON... 1-500 mg metformin, 1-100mg Januvia, DINNER... 2-glyburide 5 mg each = 1,000mg, 1 metformin 1,000 mg question is watching my readings it appears the glyuride is ...
Posted 17 Mar 2016 • 1 answer
Actors- 30mg Lotrel- 20/40mg Hrdrochlorothiazide- 25mg Zetia- 10mg Lipitor-80mg Januvia-100mg Invokona-300mg Metformin-1000mg
Posted 26 Mar 2016 by • 0 answers
Posted 7 Mar 2016 by • 0 answers
I take Januvia and Invokana. The Dr. added Glimepiride today.
Posted 24 Jan 2016 by • 1 answer
After the broken hip operation and pacemaker innstalling, being diabetic type 2 I asked doctor for oral treatment only. So he prescribed as above. After hospital I am using it, but as soon as I sit not more than few minutes my both legs swell enormously and stay swelled in spite of walking and ...
Posted 13 Sep 2012 by • 2 answers
hi i am on 3 x metaformin and 1 januvia a day and i was told by my doc that this would help me lose weight thanks billy
Posted 10 Aug 2014 by • 1 answer
Also take Metformin the rest of the day
Posted 10 Nov 2015 by • 0 answers
I was diagnosed with type 2 Diabetes and put on Metformin on May 21st, 2014. I started the ADA diet, using it as directed 100% for weeks — still my blood glucose did not get below 140. I questioned my doctor about my options and he said I would be on metformin the rest of my life — ...
Posted 27 Oct 2015 by • 1 answer
My husband has been on Januvia 100 mg for some time now but in the last 2 months he has developed very sore shoulders... has anyone else had this side effect and if so, have you switched med's? Thank you.
Related Condition Support Groups
Januvia Patient Information at Drugs.com
- Januvia Information for Consumers
- Januvia Information for Healthcare Professionals (includes dosage details)
- Side Effects of Januvia (detailed)